# SDR 98ZZZM220

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: 1143640689
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7299 - NAS-MIA - WHILE IN FLIGHT, LANDING GEAR HANDLE WOULD NOT EXTEND GEAR.  EXTENDED GEAR MANUALLY.  A/C LANDED SAFELY.  REMOVED AND REPLACED PRINTED CIRCUIT BOARD.  (M)
